# SDR UIEA2021110202327

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CORROSION AT STA. 1720 AND STRINGER 42 RIGHT(  AREA OF CORROSION WAS CUT OUT, NO CORROSION WAS FOUND ON THE STRINGER.  HFEC WAS ACCOMPLISHED AROUND CUT OUT AND EXISTING HOLES WITH NO FINDINGS.  ORIGINAL SKIN WAS 2024-T3 .080".  DOUBLER WAS FABRICATED FROM 2024 T3 .090" AND INSTALLED WITH .080 FILLER.   /    )
